# SDR 2008FA0000608

- Difficulty date: September 4, 2008
- Submitted: September 17, 2008
- Operation: General aviation
- Aircraft: N396RL
- Make and model: Bell 206L-1
- Aircraft serial: 45396
- Engine: Allsn 250C30
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Part number: 2544198
- Condition: Failed
- Location: Pt Governor
- Component: Pt Governor, Honeywell
- Component part number: 23076063
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPOOL BEARING ASSY (PN 2544198) FAILED INTERNALLY. BEARING ASSY NO LONGER ROTATES AND CAUSED DRIVE SHAFT (PN 2539033) GUIDE POST AND FORK ON GOVERNOR LEVER ASSY. (PN 2523293) TO BEND. ONE FLYWEIGHT (PN 2544200) WAS DAMAGED FROM THE SPOOL BEARING CHAFING. (K)
